MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).The report contains also the investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.Upon review of the logfiles, the issue reported by the customer could be confirmed.The device alarmed with tf 5509 and other several technical faults on the day of the event.It is important to emphasize that no patient was involved at the time the alarm occurred.Please see below extract from the logfiles.On (b)(6) 2025, 08:53:11, tf: 9907 , tech fault 9907, (b)(6) 2025, 08:53:10, body wt 71.00 kg setting 325, (b)(6) 2025, 08:53:10, patient height 175 cm setting 326, (b)(6) 2025, 08:53:10, tf : 2803 -25227 tech fault 2803, (b)(6) 2025, 08:53:10, tf : 2801 500 tech fault 2801, (b)(6) 2025, 08:53:10, tf : 2804 1 tech fault 2804, (b)(6) 2025, 08:53:10, tf : 2402 7 tech fault 2402, (b)(6) 2025, 08:53:10, tf : 2414 tech fault 2414, (b)(6) 2025, 08:53:10, low minute volume alarms 5006, (b)(6) 2025, 08:53:10, tf : 2736 354 , tech fault 2736, (b)(6) 2025, 08:53:10, tf : 2736 354 , tech fault 2736, (b)(6) 2025, 08:53:10, tf : 2736 354 , tech fault 2736, (b)(6) 2025, 08:53:10, tf : 2736 354 , tech fault 2736, (b)(6) 2025, 08:53:10 , tf : 2736 354 , tech fault 2736, (b)(6) 2025, 08:53:10 , audio paused off special 517, (b)(6) 2025, 08:53:10 , audio paused off special 517, (b)(6) 2025, 08:53:10 , standby off special 507, (b)(6) 2025, 08:53:10, ambient irreversible setting 233, (b)(6) 2025, 08:53:10 , tf : 5509 , tech fault 5509.According to the service manual for hamilton-g5, tf5509 indicates that the error servo signal remains active for 5 seconds, indicating that the servo (inspiratory) valve is not functioning correctly.Therefore, to address the issue, the inspiratory valve was replaced.Following replacement of the component, the issue was resolved.Hamilton medical considers this case closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device generated tf5509 , tf9907 and tf2414 - no patient involvement.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24176579
Report Number3001421318-2026-00034
Device Sequence Number10178447
Product Code BSK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)200622(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown